PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 23--36 (1993)
On the Laurent coefficients of certain Dirichlet series
Aleksandar Ivi\'cKatedra za matematiku RGF, Djusina 4, Beograd, Yugoslavia
Abstract: Explicit expressions for the coefficients of the Laurent (Taylor) expansions of certain Dirichlet series are given. These are used for the evaluation of certain integrals containing the error terms of some well-known problems of multiplicative number theory.
Classification (MSC2000): 11M41; 11N37, 11M06
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts